# SDR FDEA201011084283

- Difficulty date: November 8, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 64,335 hours, 22,005 cycles
- Engine: Rroyce RB211*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 146N610012
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HAS TWO LIGHTENING STRIKES WITH CRACKS, BS 1260-1270, S16R. REPAIRED AND ACCOMPLISHED EA F-5210-141228; DOORS 2 EA CRACKS ON R4 DOOR INNER SKIN REPAIR. THIS IS A CAT"A" MAJOR REPAIR IAW FORM 8100-9, DATED 11/01/2010.  DOOR ASSY PN: 146N6100-12, SN: 0033.
